# SDR SWAA2019022129897

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 59,060 hours, 28,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS FAILED OPERATIONAL CHECK AT M1674.  R&R BATTERY PACK IAW AMM.
